# SDR ASAA2015030410934

- Difficulty date: March 4, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 43,224 hours, 16,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT SIDE STA 500-500A, S-26R SUPPORT ANGLE HAS SURFACE CORROSION.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, ORIGINAL 0.032, IAW SRM 53-30-15.  MATERIAL  LOSS 0.001.  REMAINING 0.031, IN LIMITS IAW SRM 53-00-53. UT GAUGE T8225M, ALODINED & PRIMED IAW SRM 51-20-01.  TOPCOATED IAW AMM 51-21-73.  DOT REMOVED.
